# SDR 98ZZZX1582

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separation
- Location: Nr 2
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 CYLINDER SEPARATED BETWEEN BORE AND HEAD.
